Skip to content
My WebMD Sign In, Sign Up
Eucerin Rash
avatar
grannahanna posted:
Thank you ladies for everyone who too time to post about their rash and reacation to Eucerin. I went to the doctor today for the second time and could not afford to but had to do something to figure out what was causing red burning itchy bumps. Last week when at my first appointment my doctor gave me a steroid cream and shot. It did not help at all. Today I was very frustrated but in my visit she mentioned that Eucerin has lanolin in it when I told her that was what I was using to keep my skin moisturized. She said to stop using it. When I got home I decided to google information about Eucerin. Eucerin should be taken off the market. I have never had any alergic reaction to anything. At the very least it should have a warning label on it or possible side effects that say if you develop a rash while using this product. I am very relieved to have figured out what was causing this rash. I hope this post will help someone else. I will definitely be following up with my doctor to let them know about Eucerin.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Bedbug ProblemsExpert
Dear Readers, Bedbugs are making a comeback in the U.S. They had all but disappeared through the 1970's and 1990's. Recently they have ... More
Was this Helpful?
16 of 26 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.